Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having repeated periods in a month. What does this mean?

hi, my name is Jasmine, my last period went on the 2nd of April 2012, and finished on the 7th.This is strange because my periods are regular, and they would normally last 3-4 days. Then a few days later, I bled again, but this time just for one day. My period normally goes every 28 days starting from the first day of my last period. I missed my period. So now, 2 weeks and 2 days later, I am bleeding again. What does this mean? I am worried. Please help me.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Dear Jasmine, there are many causes of irregular periods, girls experience them when moving to a new place or a different environment, any cause of mental tension or job stress may also be a triggering factor. If you've had regular periods always, there's not much to worry. Take an oral pill daily for 21 days and hopefully your periods will be regular again.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor